Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ObeseMuffins

Odd question that needs advice!

Recommended Posts

So uhh, i've been on accutane for about...1.5 months so far and it's working pretty well! earlier i had a blackhead problem on my nose, but that has since cleared mostly. anyways, since accutane dries the shit out of your skin, i've noticed that the look of my nose has become more and more uneven and flaky (except it feels completely smooth) - weird.

here's a picture that shows my problem, do you think i should exfoiliate or is that a part of the problem since i do gently rub skin off my nose during the shower. maybe i damaged my nose too much?, ahhh. also, i'd like to note that this flakyness is only noticable in one type of lighting which i find somewhat odd.

post-67565-1201832624_thumb.jpg

post-67565-1201832624_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×